Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ah, food and whoopee... Evita

Posted by Cybele on August 26, 2004, at 13:38:57

In reply to Re: Ah, food and whoopee..., posted by Evita on August 25, 2004, at 17:36:01

> Yeah, I have gained 10 pounds since starting Effexor 150mg in May. I have NEVER had a weight problem, I was usually considered underweight. I have been taking very good care of myself, Yoga, cardio and healthy eating. I quit cold turkey 6 days ago. Does anyone know what causes the weight gain? I can understand feeling better and wanting to eat but I wonder if the drug slows the metabolism?


I'm pretty sure it causes carb cravings for some of us. I have gained 10 pounds in my 2 months on Effexor XR 75mg, and I do think I've eaten about 500-600 extra calories a day in that time. I've been eating like a hobbit (breakfast, second breakfast, elevenses, luncheon...). My metabolic rate seems to be unchanged, and I do exercise a lot. However, for many people (especially women), depression and weight gain may be due to untreated hypothyroidism. Be sure your doctor has checked your TSH.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cybele thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/382581.html